# SDR SWAA2020050746000

- Difficulty date: April 16, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 273A9111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED AT BS693 AT BL0 FLOOR STRUCTURE (2E/A) AT PASSENGER CABIN / REPLACED SUPPORT ANGLE (2E/A) LOCATED AT BS 693 AT BL0 FLOOR STRUCTURE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 273A9111 REV. 'B'
